TITLE

The asymptotic behavior of solutions to second-order equations with higher-order degeneracies and the Laplace equation on a manifold with a cuspidal singularity

AUTHOR(S)
Korovina, M.
PUB. DATE
May 2014
SOURCE
Doklady Mathematics;May2014, Vol. 89 Issue 3, p328
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a study of the asymptotic expansions of solutions to second-order equations with higher-order degeneracies and the Laplace equation on a manifold with a cuspidal singularity. It provides definitions of some notions of resurgent analysis. It also interpretes a second partial differential equations as equations with respect to functions with values in Banach spaces.
ACCESSION #
97012691

 

Related Articles

  • Asymptotics of solutions of the laplace equation on a manifold with a cuspidal singularity. Korovina, M. // Doklady Mathematics;May2014, Vol. 89 Issue 3, p365 

    The article presents a study which examines the asymptotics of solutions of the Laplace equation on a manifold with a cuspidal singularity. It provides definitions of some notions of resurgent analysis. It also considers a partial differential equation with holomorphic coefficient, in which x...

  • Singularly Perturbed Problems of Partial Differential Equations in the Critical Case. Abood, Hayder J. // European Journal of Scientific Research;7/30/2011, Vol. 56 Issue 4, p482 

    We consider a mixed boundary-initial value problems for a partial differential equation in the critical case for the singular perturbed. We construct the asymptotic expansion u(x, y, t, e) for the modified problem and prove the uniqueness of the solution. Also we have proved that the solution is...

  • Existence of a solution to the inhomogeneous equation with the one-dimensional Schrödinger operator in the space of quickly decreasing functions. Samoylenko, Valerii; Samoylenko, Yuliya // Journal of Mathematical Sciences;Nov2012, Vol. 187 Issue 1, p70 

    We prove the theorem of existence of a solution to the inhomogeneous equation with the one-dimensional Schrödinger operator in the space of quickly decreasing functions arising in the theory of asymptotic solutions to singularly perturbed partial differential equations.

  • Boundary Blow-Up Solutions to p(x)-Laplacian Equations with Exponential Nonlinearities. Qihu Zhang // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article presents research on the boundary blow-up solutions to p(x)-Laplacian equations with exponential nonlinearities. It discusses the singularity of boundary blow-up solutions as well as their existence. It focuses on the differential equations and variational problems with nonstandard...

  • Mild solutions of impulsive semilinear neutral evolution equations in Banach spaces. Xinan Hao; Lishan Liu; Yonghong Wu // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 12, p6183 

    This paper is concerned with the existence of mild solutions for impulsive semilinear neutral functional integro-differential equations in Banach spaces. The existence result is obtained by using fractional power of operators, Mönch fixed point theorem, the piecewise estimation method and...

  • Monotone vector fields and the proximal point algorithm on Hadamard manifolds. Chong Li; Genaro López; Victoria Martín-Márquez // Journal of the London Mathematical Society;Jun2009, Vol. 79 Issue 3, p663 

    The maximal monotonicity notion in Banach spaces is extended to Riemannian manifolds of nonpositive sectional curvature, Hadamard manifolds, and proved to be equivalent to the upper semicontinuity. We consider the problem of finding a singularity of a multivalued vector field in a Hadamard...

  • SPDEs driven by Poisson random measure with non Lipschitz coefficients: existence results. Hausenblas, Erika // Probability Theory & Related Fields;Jan2007, Vol. 137 Issue 1/2, p161 

    The article deals with SPDEs driven by Poisson random measure with non Lipschitz coefficients. Let A: E→ E be a generator of an analytic semigroup on E, E being a certain Banach space. Let [InlineMediaObject not available: see fulltext.] be a stochastic basis carrying an E-valued Poisson...

  • The space-time ray method and quasiphotons. Babich, V. // Journal of Mathematical Sciences;Feb2008, Vol. 148 Issue 5, p633 

    A new approach to the construction of qusiphotons is illustrated with the example of quasiphotons of the wave equation with a variable velocity. Bibliography: 14 titles.

  • A nonhydrostatic unstructured-mesh soundproof model for simulation of internal gravity waves. Smolarkiewicz, Piotr; Szmelter, Joanna // Acta Geophysica;Dec2011, Vol. 59 Issue 6, p1109 

    A semi-implicit edge-based unstructured-mesh model is developed that integrates nonhydrostatic soundproof equations, inclusive of anelastic and pseudo-incompressible systems of partial differential equations. The model builds on nonoscillatory forward-in-time MPDATA approach using finite-volume...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics